MAUDE Adverse Event Report: DRIVE DEVILBISS HEALTHCARE ROLLATOR; WALKER, MECHANICAL

DRIVE DEVILBISS HEALTHCARE ROLLATOR; WALKER, MECHANICAL
Model Number R800KD-BL
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 11/02/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare was notified of an incident involving a rollator by the end user's daughter.The report stated that the end user was ascending a ramp when the brakes failed to engage.As a result, the end user slipped, fell to the ground, and was transported to the emergency room where they were diagnosed with a fractured pelvis.The device was returned for evaluation.Brake functionality was tested and confirmed to operate as intended; however, inspection revealed that the wheel was significantly worn down.This wear prevented proper contact between the brake lever and the wheel surface, causing the brake to slip.Due to the wheel's condition, although the brake lever engaged, the wheel continued to slip, rendering the braking system ineffective.Drive recommends periodic visual inspection of this product by the user, to ensure that all parts and hardware are secure, that components are in good working order and not worn, torn, frayed, or loose, and that there are no obstructions or impediments to normal, safe operation.If any part or mechanism appears to be unsafe or compromised, do not use the product.As part of its complaint review and evaluation process, drive devilbiss healthcare will also notify the manufacturer of the product about this complaint.

Brand Name
DRIVE DEVILBISS HEALTHCARE ROLLATOR
Common Device Name
WALKER, MECHANICAL
MDR Report Key23707607
Report Number2438477-2025-00068
Device Sequence Number10720258
Product Code ITJ
UDI-Device Identifier00822383004228
UDI-Public(01)00822383004228
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/03/2025
Report Date (Section F) 12/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberR800KD-BL
Device Catalogue NumberR800KD-BL
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/20/2025
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date11/07/2025
Event Location Home
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/03/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Date Report Sent to FDA12/03/2025